RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 21–33 (Mi mz3580)  

This article is cited in 3 scientific papers (total in 3 papers)

Best approximation by bilinear forms

M.-B. Babayev


Full text: PDF file (997 kB)

English version:
Mathematical Notes, 1989, 46:2, 588–596

Bibliographic databases:

UDC: 517.51
Received: 25.10.1988

Citation: M. Babayev, “Best approximation by bilinear forms”, Mat. Zametki, 46:2 (1989), 21–33; Math. Notes, 46:2 (1989), 588–596

Citation in format AMSBIB
\Bibitem{Bab89}
\by M.~Babayev
\paper Best approximation by bilinear forms
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 21--33
\mathnet{http://mi.mathnet.ru/mz3580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019046}
\zmath{https://zbmath.org/?q=an:0715.41034}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 588--596
\crossref{https://doi.org/10.1007/BF01137621}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800015}


Linking options:
  • http://mi.mathnet.ru/eng/mz3580
  • http://mi.mathnet.ru/eng/mz/v46/i2/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Schneider J., “Error Estimates for Two-Dimensional Cross Approximation”, J. Approx. Theory, 162:9 (2010), 1685–1700  crossref  isi
    2. Georgieva I., Hofreither C., “An algorithm for low-rank approximation of bivariate functions using splines”, J. Comput. Appl. Math., 310 (2017), 80–91  crossref  mathscinet  zmath  isi  elib  scopus
    3. S. V. Konyagin, A. A. Kuleshov, V. E. Maiorov, “Some problems in the theory of ridge functions”, Proc. Steklov Inst. Math., 301 (2018), 144–169  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020